# SDR SWAA2023011078637

- Difficulty date: December 5, 2022
- Submitted: January 10, 2023
- Operation: Air carrier
- Aircraft: N7742B
- Make and model: Boeing 737-7BD
- Aircraft serial: 33928
- Aircraft time: 51,537 hours, 27,573 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Cracked
- Location: Lt Wing Le
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING LEADING EDGE ACCESS PANEL 521MB CRACKED.   PREPARED DAMAGE AREA FOR REPAIR AT LT WING LEADING EDGE PANEL 521MB IAW SRM 51-70-04-2R-6.   REPAIRED THE DAMAGE AREA IAW SRM 51-70-04-2R-6.  RESTORED ORIGINAL FINISHED IAW AMM 51-21-99-300-801.
